# SDR AALA2009042700835

- Difficulty date: April 27, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 70,555 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - SEAT 12B EMERGENCY LIGHT LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 12B.
